# SDR DALA201902130944

- Difficulty date: February 9, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Broken
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0937981) DURING INSPECTION FOUND BROKEN FLOOR STRUCTURE WEB BETWEEN BS328 TO BS344 AND LBL47 AT FWD GALLEY AREA. REPLACED FLOOR STRUCTURE WB LOC BTE BS328 TO BS344 LBL47 AT FWD GALLEY AREA FASTENENERS AS PER 737-800 SRM 51-10-02 AND DWG: 141A5400.
